# SDR 2005F00110

- Difficulty date: November 23, 2005
- Submitted: December 8, 2005
- Operation: General aviation
- Aircraft: N401BC
- Make and model: Beech 58
- Aircraft serial: TH1668
- Engine: Cont IO550*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROLINGED PERIODS OF OPERATION IN HEAVY PRECIPITATION CONSIDERABLE AMOUNTS OF WATER ENTER INTO THE PNEUMATIC SYSTEM.  INSP OF PNEUMATIC SYS REVEALED LARGE AMOUNTS OF WATER BEING PASSED THROUGH DEICE BOOT EJECTOR, FURTHER DISASSEMBLY INSP REVEALED SEVERAL OUNCES OF WATER REMAINING IN SYS.  SYS WAS PRUGED OF ALL WATER AND DRIED.  AC WAS RETURNED TO SERVICE.  FLIGHT CREW REPORTED AC AGAIN WAS OPERATED FOR AN EXTENDED PERIOD OF TIME IN HEAVY PRECIPITATION.  THIS AC HAS HISTORY OF PREMATURE FLIGHT COMMAND INDICATOR FAILURES CAUSED BY RUST AND WATER CONTAMINATION.  RELOCATE THE PNEUMATIC SYS FILTER TO AN AREA BEHIND THE ENGINE BAFFLE ASSY WHERE IT WILL NOT BE SUBJECT TO IMPACT WATER.  (K)
